# SDR AUS20021280

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 6122 · Propeller Governor
- Part: Control Unit
- Part number: 782490A50
- Condition: Faulty
- Location: Propeller Govern
- Part time: 13,025 cycles
- Component: Propeller Govern, Hamstd, 782490A50
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) LH PROPELLER CONTROL UNIT FAULTY.
